# SDR CALA9601743

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .25 INCH CRACKS AROUND RIVET HEADS OF LT WING NR 1 SLAT SKIN NEAR ACTUATOR.  REPAIRED IAW ECRA 5700-01159.
